Alert archive / Utah / High Wind Warnings in 2022
High Wind Warning 12, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at Jun 18, 2022, 10:02 AM MDT for Uinta County, Wyoming; 4 counties in Utah. It was in force for 11 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 18, 2022, 10:02 AM MDT (16:02 UTC)
- Expired
- Jun 18, 2022, 9:20 PM MDT
- In force
- 11 hr
- Issued by
- NWS Salt Lake City, UT
Counties Garfield County, UT, Kane County, UT, Piute County, UT, Sevier County, UT, Uinta County, WY
The radar
The Cedar City radar (KICX), 168 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 10:08 AM MDT | NON-TSTM WND GST 54 | Monroe, UT | SIGNAL PEAK - 8792 FT |
| Jun 18, 10:10 AM MDT | NON-TSTM WND GST 58 | Evanston, WY | EVANSTON - BURNS FIELD - 7162 FT |
| Jun 18, 12:50 PM MDT | NON-TSTM WND GST 60 | 2 S Junction, UT | JUNCTION SOUTH PC172 |
| Jun 18, 1:37 PM MDT | NON-TSTM WND GST 59 | 7 E Glenwood, UT | LOST CREEK LSCU1 |
| Jun 18, 5:20 PM MDT | NON-TSTM WND GST 62 | 2 Nne Bryce Cyn Np, UT | BRYCE CANYON AIRPORT KBCE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 4.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3887 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
234 WWUS75 KSLC 181602 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1002 AM MDT Sat Jun 18 2022 WYZ021-190015- /O.NEW.KSLC.HW.W.0012.220618T1602Z-220619T0400Z/ Southwest Wyoming- Including the cities of Evanston and Lyman 1002 AM MDT Sat Jun 18 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...South through southwest winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Southwest Wyoming, especially areas west of Fort Bridger. * WHEN...Through 10 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust are expected across the area may suddenly and significantly reduce visibility in some locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If dense dust is observed blowing across or approaching the roadway, pull your vehicle off the pavement as far as possible, stop, turn off lights and set the emergency brake. Do not keep your foot on the brake as this will illuminate tail lights. If you cannot leave the roadway, proceed at a lower speed and turn on lights. && $$ UTZ101-102-105-115-122-123-190015- /O.CON.KSLC.HW.W.0011.000000T0000Z-220619T0400Z/ Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Salt Lake Valley-Western Millard and Juab Counties-Southwest Utah- Lower Washington County- Including the cities of Wendover, Dugway, Park Valley, Tooele, Grantsville, Vernon, Salt Lake City, West Jordan, Sandy, Delta, Little Sahara, Beaver, Cedar City, Milford, St George, Hurricane, and Ivins 1002 AM MDT Sat Jun 18 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Salt Lake Valley, Tooele and Rush Valleys, Great Salt Lake Desert and Mountains, Southwest Utah, Lower Washington County and Western Millard and Juab Counties. * WHEN...Until 10 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Patchy blowing dust is expected across the area and may suddenly and significantly reduce visibility in some locations, including interstate highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. If dense dust is observed blowing across or approaching the roadway, pull your vehicle off the pavement as far as possible, stop, turn off lights and set the emergency brake. Do not keep your foot on the brake as this will illuminate tail lights. If you cannot leave the roadway, proceed at a lower speed and turn on lights. && $$ UTZ103-104-106>108-116-118>121-124-126>131-190015- /O.CON.KSLC.WI.Y.0034.000000T0000Z-220619T0400Z/ Eastern Box Elder County-Northern Wasatch Front-Utah Valley- Cache Valley/Utah Portion-Wasatch Back- Eastern Juab/Millard Counties-Sanpete Valley-Sevier Valley- Castle Country-San Rafael Swell-Zion National Park- Upper Sevier River Valleys-Bryce Canyon Country- South Central Utah-Capitol Reef National Park and Vicinity- Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the cities of Brigham City, Snowville, Ogden, Bountiful, Lehi, Provo, Payson, Logan, Smithfield, Huntsville, Park City, Heber City, Nephi, Scipio, Fillmore, Manti, Ephraim, Mt Pleasant, Richfield, Salina, Price, Castle Dale, Emery, Green River, Goblin Valley, Springdale, Panguitch, Circleville, Koosharem, Bryce Canyon City, Kanab, Escalante, Loa, Torrey, Hanksville, Big Water, and Bullfrog 1002 AM MDT Sat Jun 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Most valley locations of Utah east of I-15, including the northern and southern Wasatch Front. * WHEN...Until 10 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Areas of blowing dust are expected across the area and may suddenly and significantly reduce visibility in some locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If dense dust is observed blowing across or approaching the roadway, pull your vehicle off the pavement as far as possible, stop, turn off lights and set the emergency brake. Do not keep your foot on the brake as this will illuminate tail lights. If you cannot leave the roadway, proceed at a lower speed and turn on lights. && $$
2 follow-up statements
422 WWUS75 KSLC 181845 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1245 PM MDT Sat Jun 18 2022 UTZ126-127-190245- /O.UPG.KSLC.WI.Y.0034.000000T0000Z-220619T0400Z/ /O.EXA.KSLC.HW.W.0012.000000T0000Z-220619T0400Z/ Upper Sevier River Valleys-Bryce Canyon Country- Including the cities of Panguitch, Circleville, Koosharem, and Bryce Canyon City 1245 PM MDT Sat Jun 18 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING... The National Weather Service in Salt Lake City has issued a High Wind Warning, which is in effect until 10 PM MDT this evening. The Wind Advisory is no longer in effect. * WHAT...South winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Upper Sevier River Valley and Bryce Canyon Country. * WHEN...Until 10 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Areas of blowing dust are expected across the area and may suddenly and significantly reduce visibility in some locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If dense dust is observed blowing across or approaching the roadway, pull your vehicle off the pavement as far as possible, stop, turn off lights and set the emergency brake. Do not keep your foot on the brake as this will illuminate tail lights. If you cannot leave the roadway, proceed at a lower speed and turn on lights. && $$ UTZ101-102-105-115-122-123-190245- /O.CON.KSLC.HW.W.0011.000000T0000Z-220619T0400Z/ Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Salt Lake Valley-Western Millard and Juab Counties-Southwest Utah- Lower Washington County- Including the cities of Wendover, Dugway, Park Valley, Tooele, Grantsville, Vernon, Salt Lake City, West Jordan, Sandy, Delta, Little Sahara, Beaver, Cedar City, Milford, St George, Hurricane, and Ivins 1245 PM MDT Sat Jun 18 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Salt Lake Valley, Tooele and Rush Valleys, Great Salt Lake Desert and Mountains, Southwest Utah, Lower Washington County and Western Millard and Juab Counties. * WHEN...Until 10 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Patchy blowing dust is expected across the area and may suddenly and significantly reduce visibility in some locations, including interstate highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. If dense dust is observed blowing across or approaching the roadway, pull your vehicle off the pavement as far as possible, stop, turn off lights and set the emergency brake. Do not keep your foot on the brake as this will illuminate tail lights. If you cannot leave the roadway, proceed at a lower speed and turn on lights. && $$ WYZ021-190245- /O.CON.KSLC.HW.W.0012.000000T0000Z-220619T0400Z/ Southwest Wyoming- Including the cities of Evanston and Lyman 1245 PM MDT Sat Jun 18 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...South through southwest winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Southwest Wyoming, especially areas west of Fort Bridger. * WHEN...Through 10 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust are expected across the area may suddenly and significantly reduce visibility in some locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If dense dust is observed blowing across or approaching the roadway, pull your vehicle off the pavement as far as possible, stop, turn off lights and set the emergency brake. Do not keep your foot on the brake as this will illuminate tail lights. If you cannot leave the roadway, proceed at a lower speed and turn on lights. && $$ UTZ103-104-106>108-116-118>121-124-128>131-190245- /O.CON.KSLC.WI.Y.0034.000000T0000Z-220619T0400Z/ Eastern Box Elder County-Northern Wasatch Front-Utah Valley- Cache Valley/Utah Portion-Wasatch Back- Eastern Juab/Millard Counties-Sanpete Valley-Sevier Valley- Castle Country-San Rafael Swell-Zion National Park- South Central Utah-Capitol Reef National Park and Vicinity- Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the cities of Brigham City, Snowville, Ogden, Bountiful, Lehi, Provo, Payson, Logan, Smithfield, Huntsville, Park City, Heber City, Nephi, Scipio, Fillmore, Manti, Ephraim, Mt Pleasant, Richfield, Salina, Price, Castle Dale, Emery, Green River, Goblin Valley, Springdale, Kanab, Escalante, Loa, Torrey, Hanksville, Big Water, and Bullfrog 1245 PM MDT Sat Jun 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Most valley locations of Utah east of I-15, including the northern and southern Wasatch Front. * WHEN...Until 10 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Areas of blowing dust are expected across the area and may suddenly and significantly reduce visibility in some locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If dense dust is observed blowing across or approaching the roadway, pull your vehicle off the pavement as far as possible, stop, turn off lights and set the emergency brake. Do not keep your foot on the brake as this will illuminate tail lights. If you cannot leave the roadway, proceed at a lower speed and turn on lights. && $$
252 WWUS75 KSLC 190320 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 920 PM MDT Sat Jun 18 2022 UTZ101-102-105-115-122-123-190430- /O.CAN.KSLC.HW.W.0011.000000T0000Z-220619T0400Z/ Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Salt Lake Valley-Western Millard and Juab Counties-Southwest Utah- Lower Washington County- Including the cities of Wendover, Dugway, Park Valley, Tooele, Grantsville, Vernon, Salt Lake City, West Jordan, Sandy, Delta, Little Sahara, Beaver, Cedar City, Milford, St George, Hurricane, and Ivins 920 PM MDT Sat Jun 18 2022 ...HIGH WIND WARNING IS CANCELLED... Winds have weakened below warning criteria except for isolated pockets near terrain and near showers and thunderstorms, thus the High Wind Warning is cancelled. $$ UTZ126-127-WYZ021-190430- /O.CAN.KSLC.HW.W.0012.000000T0000Z-220619T0400Z/ Upper Sevier River Valleys-Bryce Canyon Country-Southwest Wyoming- Including the cities of Panguitch, Circleville, Koosharem, Bryce Canyon City, Evanston, and Lyman 920 PM MDT Sat Jun 18 2022 ...HIGH WIND WARNING IS CANCELLED... Winds have weakened below warning criteria except for isolated pockets near terrain and showers and thunderstorms, thus the High Wind Warning is cancelled. $$ UTZ103-104-106>108-116-118>121-124-128>131-190430- /O.CAN.KSLC.WI.Y.0034.000000T0000Z-220619T0400Z/ Eastern Box Elder County-Northern Wasatch Front-Utah Valley- Cache Valley/Utah Portion-Wasatch Back- Eastern Juab/Millard Counties-Sanpete Valley-Sevier Valley- Castle Country-San Rafael Swell-Zion National Park- South Central Utah-Capitol Reef National Park and Vicinity- Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the cities of Brigham City, Snowville, Ogden, Bountiful, Lehi, Provo, Payson, Logan, Smithfield, Huntsville, Park City, Heber City, Nephi, Scipio, Fillmore, Manti, Ephraim, Mt Pleasant, Richfield, Salina, Price, Castle Dale, Emery, Green River, Goblin Valley, Springdale, Kanab, Escalante, Loa, Torrey, Hanksville, Big Water, and Bullfrog 920 PM MDT Sat Jun 18 2022 ...WIND ADVISORY IS CANCELLED... Winds have weakened below warning criteria except for isolated pockets near terrain and showers and thunderstorms, thus the Wind Advisory is cancelled. $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Jun 18, 5:34 AM MDT, 4 hours 28 minutes earlier.
Area forecast discussion, Jun 18, 5:34 AM MDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
534 AM MDT Sat Jun 18 2022
.SYNOPSIS...A deep and potent trough over the West Coast continues
to impact the region, with very strong winds expected area-wide
again today. Showers and thunderstorms will remain possible,
especially in eastern areas. Cooler air will spread into the area
tomorrow, with showers across the north and lingering gusty winds
across the south and east.
&&
.SHORT TERM (THROUGH 12Z MONDAY)...An elongated upper trough remains
in place over the West Coast states this morning with Utah under a
strong south-southwesterly flow aloft. An upper jet associated with
the leading edge of the trough is over eastern Nevada, and is
responsible for the band of clouds and weak showers/virga near that
same area. Meanwhile, moisture remains in place across eastern Utah
with PWATs near 0.75 inches. A few showers continue across the far
eastern portions of the forecast area owing to this moisture and
some weak instability.
Winds are expected to increase again by late this morning or
afternoon across the forecast area, with widespread strong gusty
winds not to dissimilar to yesterday. This is due to the upstream
trough and associated cold front continuing to approach the area,
with a deepening surface low over northwest Utah and H7 winds of 40-
50kt.
Showers and thunderstorms will increase with daytime heating. While
models indicate some moisture briefly increasing westward, showers
are still not expected to make it much farther west than the I-15
corridor. Some CAMS do indicate a potential for showers along the
portions of the Wasatch Front, otherwise the bulk of the showers
will remain over the spine of Utah and eastern valleys. The greatest
instability is still expected to remain over northeast Utah and
southwest Wyoming, which will likely see the bulk of any
thunderstorms and strongest convection. Any convection, whether
strong or weak, will have the potential to produce microburst winds,
as low-level moisture is still expected to be lacking in many areas.
The best chance for wet storms will be over and near the Uinta
Mountains. The heavy rain potential for most other areas will be
more limited. Showers are expected to continue through the nighttime
hours across northeast Utah as the aforementioned upper jet shifts
east towards that area to provide large-scale lift.
Meanwhile, the cold front will push into northwest Utah this
evening, then continue to move east-southeast through the forecast
area into tomorrow. Southwest winds will remain strong across
southern and eastern Utah through tomorrow afternoon ahead of and
with the cold front, and wind highlights may eventually need to be
extended. Otherwise, drier air will spread into southern Utah then
eventually punch into northeast Utah by mid/late afternoon. As
showers across northeast Utah gradually diminish through tomorrow
afternoon, they should increase across the northwest owing to
increasing instability due to advection of colder air aloft as the
trough axis shifts into the area.
.LONG TERM (After 12Z/6AM Monday)...By Monday morning, the longwave
trough axis will be roughly located over our area, with the cold
front fully through the area. The trough is expected to lift quickly
out of the area, but lingering vorticity maxes on the backside of
the trough combined with weak upper-level jet support could produce
some orographic showers over the Uinta Mountains Monday
afternoon/evening. Because a drier air mass will have set in at this
point, showers are likely to be low in coverage, and limited to
mountainous terrain.
Temperatures will start out the long-term period around 5-15 degrees
below normal, but as the trough lifts out and weak ridging sets in,
temperatures are expected to rebound through the week, reaching 5-10
degrees above normal by Friday.
Deterministic models suggest a feature breaking off from the main
trough and regressing to the west towards CA before being absorbed
back into the mean flow. There is some disagreement on how exactly
this feature progresses. The EC suggests a cutoff low forms, moving
to the west back into CA, and then slowly making its way back into
the mean flow. The GFS and Canadian both depict a weaker feature
that is absorbed back into the mean flow more quickly. In any case,
this won't be a super impactful feature, likely only providing
additional lift for shower and thunderstorm potential sometime
between Thursday and Saturday.
Flow across northern UT and southwest WY is expected to be generally
zonal at the upper-levels beginning mid-week, but with a stronger
ridge setting up to our east, southerly flow may advect some
moisture into the region towards the end of the work week. The
timing and strength of this moisture surge is still fairly
uncertain, however this feature appears to be less strong than the
feature influencing our weather this weekend. Ensemble members
suggest PWAT values generally between 0.6-1", with GEFS members
favoring a wetter solution than EC or Canadian members. Fifty-nine
percent of ensemble members favor some showers across southern UT by
00z Friday, and potentially again by 00z Saturday.
One last feature to keep an eye on is another trough that is
expected to develop over the northeast Pacific and move south down
the coast. By the end of the long-term period, this feature is still
far to our west, off the coast of the PacNW likely. Depending on its
progression, this feature could cause more unsettled weather,
however this is still highly uncertain.
&&
.AVIATION...KSLC...Southeasterly winds are expected to remain near 5-
10kts near the surface with stronger southwesterly winds up to 30-
35kts around 2000ft AGL. Thus, have included LLWS in the TAF until
15z, when surface winds are expected to increase. Expect peak gusts
up to 30-40kts between 17-00z. There is a 15% likelihood of blowing
dust causing MVFR VIS during these stronger winds. Isolated showers
between 00-03z will remain within the vicinity on the eastern side
of the valley.
.REST OF UTAH AND SOUTHWEST WYOMING...Strong southerly flow is
expected to return between 15-17z across the area. Locations prone
to blowing dust across the western deserts may see MVFR VIS during
peak gusts, likely between 20-00z. Scattered rain showers moving
from south to north between 17-07z will likely remain east of I-15.
These showers may cause periods of gusty, erratic winds. There is a
20-30% likelihood of thunder east of KHCR's longitude and north of I-
70.
&&
.FIRE WEATHER...Widespread strong gusty winds will continue today
ahead of an approaching storm system. The strongest winds are
expected over western Utah where gusts to 60 mph or greater will be
possible. Moisture will remain confined to the mountains and east
today, with showers and a few thunderstorms focused across that
area. The best chance for thunderstorms will be over northeastern
Utah. Showers will trend wetter over this area as well. Otherwise,
thunderstorms elsewhere will be more isolated and drier with a
potential for gusty microburst winds.
The upstream storm system will push a cold front into the area from
the northwest tonight through tomorrow. Southern and eastern Utah
will be quite dry ahead of and near this front, with strong gusty
winds expected once again. Critical fire weather conditions extend
into Sunday as a result. Cooler conditions and generally lighter
winds will then settle into the area through the early part of next
week.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...High Wind Warning until 10 PM MDT this evening for UTZ101-102-
105-115-122-123.
Wind Advisory until 10 PM MDT this evening for UTZ103-104-
106>108-116-118>121-124-126>131.
Red Flag Warning until 10 PM MDT this evening for UTZ478-492-495-
497.
Red Flag Warning until 10 PM MDT Sunday for UTZ484-489-493-494-
496-498.
WY...None.
&&
Cheng/Cunningham
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 3:41 AM MDT | Red Flag Warning | SLC | Washington | 18 hr |
| Jun 18, 2:01 PM MDT | Dust Storm Warning | SLC | Tooele | 119 min |
| Jun 18, 3:54 PM MDT | Dust Storm Warning | SLC | Tooele | 2 hr |
Nearby
High Wind Warnings in Utah, 2022High Wind Warnings in Wyoming, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.